# SDR ASAA0843668

- Difficulty date: October 19, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 36,632 hours, 20,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 652999413
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUIDE ARM BINDING AND POPPING UPPER HINGE LOWER CAM PLATE WORN.  INITIATED MIG2C 227000.  REPLACED UPPER HINGE LOWER GUIDE PLATE GUIDE ARM ASSY, OPS CHECK GOOD REF MM 52 11 41 AND MM 52 11 00.
